Export file:

Format

  • RIS(for EndNote,Reference Manager,ProCite)
  • BibTex
  • Text

Content

  • Citation Only
  • Citation and Abstract

Permanence for two-species Lotka-Volterra systems with delays

1. Department of Mathematics, Sichuan Normal University, Chengdu 610068
2. Department of Mathematics, Wenzhou University, Wenzhou, 325035

The permanence of the following Lotka-Volterra system with time delays
$\dot{x}_ 1(t) = x_1(t)[r_1 - a_1x_1(t) + a_11x_1(t - \tau_11) + a_12x_2(t - \tau_12)]$,
$\dot{x}_ 2(t) = x_2(t)[r_2 - a_2x_2(t) + a_21x_1(t - \tau_21) + a_22x_2(t - \tau_22)]$,
is considered. With intraspecific competition, it is proved that in competitive case, the system is permanent if and only if the interaction matrix of the system satisfies condition (C1) and in cooperative case it is proved that condition (C2) is sufficient for the permanence of the system.
  Figure/Table
  Supplementary
  Article Metrics

Keywords permanence.; Lotka-Volterra system; delays

Citation: Suqing Lin, Zhengyi Lu. Permanence for two-species Lotka-Volterra systems with delays. Mathematical Biosciences and Engineering, 2006, 3(1): 137-144. doi: 10.3934/mbe.2006.3.137

 

This article has been cited by

  • 1. Xinyuan Liao, Zigen Ouyang, Shengfan Zhou, Permanence and stability of equilibrium for a two-prey one-predator discrete model, Applied Mathematics and Computation, 2007, 186, 1, 93, 10.1016/j.amc.2006.07.090
  • 2. Xinyuan Liao, Shengfan Zhou, Yuming Chen, Permanence for a discrete time Lotka–Volterra type food-chain model with delays, Applied Mathematics and Computation, 2007, 186, 1, 279, 10.1016/j.amc.2006.07.096
  • 3. Yukihiko Nakata, Yoshiaki Muroya, Permanence for nonautonomous Lotka–Volterra cooperative systems with delays, Nonlinear Analysis: Real World Applications, 2010, 11, 1, 528, 10.1016/j.nonrwa.2009.01.002
  • 4. YUKIHIKO NAKATA, PERMANENCE FOR THE LOTKA–VOLTERRA COOPERATIVE SYSTEM WITH SEVERAL DELAYS, International Journal of Biomathematics, 2009, 02, 03, 267, 10.1142/S1793524509000716
  • 5. Guichen Lu, Zhengyi Lu, Yoichi Enatsu, Permanence for Lotka–Volterra systems with multiple delays, Nonlinear Analysis: Real World Applications, 2011, 12, 5, 2552, 10.1016/j.nonrwa.2011.03.004
  • 6. Ahmadjan Muhammadhaji, Zhidong Teng, Xamxinur Abdurahman, Permanence and extinction analysis for a delayed ratio-dependent cooperative system with stage structure, Afrika Matematika, 2014, 25, 4, 897, 10.1007/s13370-013-0162-6
  • 7. Ahmadjan Muhammadhaji, Zhidong Teng, Mehbuba Rehim, Dynamical Behavior for a Class of Delayed Competitive–Mutualism Systems, Differential Equations and Dynamical Systems, 2015, 23, 3, 281, 10.1007/s12591-014-0226-6
  • 8. Weihua Sun, Yongping Zhang, Xin Zhang, Fractal analysis and control in the predator–prey model, International Journal of Computer Mathematics, 2017, 94, 4, 737, 10.1080/00207160.2015.1130825
  • 9. Binbin Wang, Hailiang Zhang, Existence of Positive Periodic Solutions for a Time-Delay Biological Model, Journal of Applied Mathematics and Physics, 2016, 04, 07, 1300, 10.4236/jamp.2016.47137

Reader Comments

your name: *   your email: *  

Copyright Info: 2006, Suqing Lin, et al., licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution Licese (http://creativecommons.org/licenses/by/4.0)

Download full text in PDF

Export Citation

Copyright © AIMS Press All Rights Reserved